# SDR SWAA2018061122651

- Difficulty date: June 6, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,547 hours, 29,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170003
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT RETAINING STRAP BROKEN.  R&R STRAP PER CMM.
